# SDR SWIA2021072059605

- Difficulty date: July 2, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 13,259 hours, 7,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR BEAM UPPER SHEET AS MARKED FR85-86.     (C-CHECK RO 7/16/2021)    REMOVED AND REPLACED RH FLOOR BEAM UPPER SHEET AS MARKED FR85-86.REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
